# SDR AU510002177

- Difficulty date: November 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAMES (21OFF) CRACKED AT PASSENGER SERVICE UNIT (PSU) ATTACHMENT POINTS.  FOUND DURING EDDY CURRENT INSPECTION IAW EI 737-53-68R3 AND NDT TECHNIQUES E-13 AND E-18.
